Skip to Main content Skip to Navigation
Journal articles

Exterior sphere condition and time optimal control for differential inclusions

Abstract : The minimum time function $T(\cdot)$ of smooth control systems is known to be locally semiconcave provided Petrov's controllability condition is satisfied. Moreover, such a regularity holds up to the boundary of the target under an inner ball assumption. We generalize this analysis to differential inclusions, replacing the above hypotheses with the continuity of $T(\cdot)$ near the target, and an inner ball property for the multifunction associated with the dynamics. In such a weakened set-up, we prove that the hypograph of $T(\cdot)$ satisfies, locally, an exterior sphere condition. As is well-known, this geometric property ensures most of the regularity results that hold for semiconcave functions, without assuming $T(\cdot)$ to be Lipschitz.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00710651
Contributor : Estelle Bouzat <>
Submitted on : Thursday, June 21, 2012 - 1:50:11 PM
Last modification on : Monday, October 5, 2020 - 11:22:01 AM

Links full text

Identifiers

Collections

Citation

Piermarco Cannarsa, Khai T. Nguyen. Exterior sphere condition and time optimal control for differential inclusions. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2011, 49 (6), pp.2558-2576. ⟨10.1137/110825078⟩. ⟨hal-00710651⟩

Share

Metrics

Record views

201